# SDR AALA20161107003

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 95 hours, 30 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT DRIVE FAILURE BETWEEN FLAPS 1-5 WITH EICAS.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  REMOVED AND REPLACED THE NR 7 OUTBOARD SKEW SENSOR IAW AMM B787-A-27-89-01.  AIRCRAFT WAS GROUNDED.
